# SDR SWIA202055542

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FUSELAGE BODY FAIRING SUPPORT STRUCTURE JUST AFT OF FS 909.0 STRAP HAS CRACK.  C-CHECK RO 1/17/2021.  REPAIRED THE LT SIDE FUSELAGE BODY SUPPORT FAIRING STRUCTURE AFT OF FS909 BY CUTTING AWAY DAMAGED AREA AND INSTALLING A REPAIR DOUBLER REF REO 670-53-82-478 REV -A DATED 2014/11/12.  COMPLIED WITH ST 51-900-1002-SKY.
